Jump to content

WHAT TO DO??


Recommended Posts

I hav been tapering off ativan,I guess you could call it that.  I have been given it to help with lortab W/Ds, It is 1mg. pill. I have only taken one pill a day since the idiot doctor put me on it, and that has been since April of this year. So, I have taken it on and off a half pill at a time up til about 2 weeks ago, then I thought to taper off I would take 1/4 of a pill 2 times a day, well I just keep feeling worse, and worse. I am about to lose it. The pain is debilitating for me, anxiety, muscle tension severe in my shoulders, teeth pain on the left side of head, headaches, tingling in arms and legs, ear pain, weird pain that goes from shoulder all the way down arms like in the muscles, eye blurriness in left eye. My god, I started this stuff coming off the lortab, and now the great help from my doctor putting me on this ativan has only made me more sicker. So what would you do, just stop the 1/4 pill now?  I think I am going to go totally insane, I cry all the time. nothing is good, except I am thankful for family and that God loves me. Please an info. is comforting for me.

Belle

Link to comment
Share on other sites

If you're feeling this bad, it would benefit you to slow your taper down, what size dose are your pills?
Link to comment
Share on other sites

I saw you mention in another thread that you're thinking about jumping, and thinking it can't get any worse, well it can.  Would you consider using what we call simple titration to finish your taper if you can't cut your pills any smaller than quarters?
Link to comment
Share on other sites

Pam I am taking 1/4 of a 1mg ativan 2 times a day. Been on this amount for 2 weeks, I need to cut it down tomorrow to how much? Thank you anything is helpful

Belle

Link to comment
Share on other sites

Thanks, don't jump at .5 mgs of Ativan, that would be very painful.  I'd hate to see you cut a whole quarter off of your dose, I'd like to see you cut it to .375 if you could.  That would be .25 mg plus .125 mg.  How good are you at cutting your pills, can you make the cuts any smaller than .25?  If not, you could put crush one of your .25 mg pieces and put it in a cup of water, and drink half of it, saving the other half for the next day.  You'd take your other .25 mg piece sometime the same day.  This would give you a dose of .375 for a week or two, then when you felt ready, you could move down to just taking the .25 mg pill each day for a week or two.  Then you'd do the same process and cut your dose to .125 by putting it in water and drinking half.

 

Have I thoroughly confused you?

Link to comment
Share on other sites

Pam,

Thank you so much I understand what you mean. I am going to do this. Again thank you for all your help. This tapering stuff is so confusing to me. This is so brutal isnt it?

God Bless

Belle

Link to comment
Share on other sites

Yes, it's brutal all right!  You can use simple titration to slow this down even more.  You can put the pill into a cup of water, shake it well then drink 2/3rds of it instead of half, this will allow you to hopefully be functional which is the desire here, as well as to allow your brain to heal as you reduce.  As I mentioned, shake or stir it well and be keep the drug evenly distributed when you drink it, it does not dissolve.
Link to comment
Share on other sites

×
×
  • Create New...